| Model Number |
96-0771 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
10/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision on (b)(6) 2020 of previously revised knee to treat bone loss secondary to aseptic femoral implant loosening.An attune revision was used to revise a tc3.Original revision surgery (tc3) was conducted on (b)(6) 2009.Reason for re-revision was femoral loosening (femur + stem construct).The original mbt revision was still well fixed so didn't require removal/replacement.Tc3 femur + stem was removed.Insert was removed.Attune revision femur, sleeve and stem implanted.Attune revision crs insert implanted into original mbt tray (not indicated).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed corrected: b1 (product problem), g1, h6 (clinical and medical device problem codes).B1 (product problem) should not have been checked, as there was no reported product problem.H6 clinical code: retracting the reported code for inadequate osseointegration.